# SDR 20010213CW009

- Difficulty date: January 10, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N241JA
- Make and model: Lear 24
- Aircraft serial: 131
- Engine: Ge CJ6101
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC COULD NOT MAINTAIN PRESSURIZATION AND INCREASE IN CABIN ALTITUDE RESULTED IN OXYGEN MASK DROP AND AURAL WARNINGS, AS APPROPRIATE.  AC DESCENDED TO FL220 AND CREW WAS ABLE TO MANUALLY RESTORE CABIN ALTITUDE TO NORMAL.  AC CONTINUED FLT TO HOME BASE, NORMALLY.  AT SUBMISSION OF M&D REPORT, MALFUNCTION HAS NOT BEEN DETERMINED.  8010-4 WILL BE SUBMITTED ON DISCOVERY CAUSE OF PROBLEM.
